Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 6749643, 10 pages
https://doi.org/10.1155/2017/6749643
Research Article

Convergence of Variational Iteration Method for Fractional Delay Integrodifferential-Algebraic Equations

School of Mathematics and Computational Science, Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Xiangtan, Hunan 411105, China

Correspondence should be addressed to Hongliang Liu; nc.ude.utx@lhl

Received 19 September 2016; Accepted 22 November 2016; Published 16 May 2017

Academic Editor: Jean J. Loiseau

Copyright © 2017 Yayun Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. M. Chuong, T. D. Ke, and N. N. Quan, “Stability for a class of fractional partial integro-differential equations,” Journal of Integral Equations & Applications, vol. 26, no. 2, pp. 145–170, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Mathews, A. Reid, C. L. Tian, and Q. Cai, “Lyapunov stability solutions of fractional integro-differential equations,” International Journal of Mathematics & Mathematical Sciences, vol. 47, no. 45–48, pp. 2503–2507, 2004. View at Google Scholar
  3. Z. M. Mao and W. H. Yuan, “Asymptotic stability of fractional impulsive neutral stochastic partial integro-differential equations with state-dependent delay,” Electronic Journal of Differential Equations, vol. 2013, no. 206, pp. 1–29, 2013. View at Google Scholar
  4. A. Arikoglu and I. Ozkol, “Solution of fractional integro-differential equations by using fractional differential transform method,” Chaos, Solitons & Fractals, vol. 40, no. 2, pp. 521–529, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Ma and C. Huang, “Spectral collocation method for linear fractional integro-differential equations,” Applied Mathematical Modelling, vol. 38, no. 4, pp. 1434–1448, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Ma and C. Huang, “Numerical solution of fractional integro-differential equations by a hybrid collocation method,” Applied Mathematics & Computation, vol. 219, no. 12, pp. 6750–6760, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. A. Rawashdeh, “Numerical solution of fractional integro-differential equations by collocation method,” Applied Mathematics & Computation, vol. 176, no. 1, pp. 1–6, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Nawaz, “Variational iteration method and homotopy perturbation method for fourth-order fractional integro-differential equations,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 2330–2341, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. H. Saleh, D. S. Mohamed, M. H. Ahmed, and M. K. Marjan, “System of linear fractional integro-differential equations by using Adomian decomposition method,” International Journal of Computer Applications, vol. 121, no. 24, pp. 9–19, 2015. View at Publisher · View at Google Scholar
  10. L. Huang, X.-F. Li, Y. Zhao, and X.-Y. Duan, “Approximate solution of fractional integro-differential equations by Taylor expansion method,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1127–1134, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. S. L. Campbell and V. H. Linh, “Stability criteria for differential-algebraic equations with multiple delays and their numerical solutions,” Applied Mathematics & Computation, vol. 208, no. 2, pp. 397–415, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. R. Miyazaki, “Asymptotic behavior for linear delay-differential equations with periodically oscillatory coefficients,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 183–205, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. F. Y. Xiao and C. J. Zhang, “Convergence of one-leg methods for a class of variable retarded differential algebraic equations,” Journal on Numerical Methods and Computer Applications, vol. 29, no. 3, pp. 217–225, 2008. View at Google Scholar · View at MathSciNet
  14. R. Hauber, “Numerical treatment of retarded differential-algebraic equations by collocation methods,” Advances in Computational Mathematics, vol. 7, no. 4, pp. 573–592, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. H. L. Liu and A. G. Xiao, “Convergence of linear multistep methods and one-leg methods for index-2 differential-algebraic equations with a variable delay,” Advances in Applied Mathematics & Mechanics, vol. 4, no. 5, pp. 636–646, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. L. Liu and A. G. Xiao, “Convergence of backward differentiation formulas for index-2 differential-algebraic equations with variable delay,” Chinese Journal of Engineering Mathematics, vol. 28, no. 3, pp. 335–342, 2011. View at Google Scholar · View at MathSciNet
  17. Y. Li, L. Sun, and Q. Yu, “Stability of two-step Runge-Kutta methods for neutral delay differential-algebraic equations,” International Journal of Computer Mathematics, vol. 88, no. 2, pp. 375–383, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. J. Zhao, Y. Xu, S. Y. Dong, and M. Z. Liu, “Stability of the Rosenbrock methods for the neutral delay differential-algebraic equations,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1128–1144, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. J.-P. Kauthen, “Implicit Runge-Kutta methods for some integrodifferential-algebraic equations,” Applied Numerical Mathematics, vol. 13, no. 1–3, pp. 125–134, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Yuan and J. Shen, “The stability of two-step Runge-Kutta methods for neutral delay integro differential-algebraic equations with many delays,” Mathematical Problems in Engineering, vol. 2014, Article ID 918371, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Xu and J. Zhao, “Stability of Runge–Kutta methods for neutral delay-integro-differential-algebraic system,” Mathematics and Computers in Simulation, vol. 79, no. 3, pp. 571–583, 2008. View at Publisher · View at Google Scholar
  22. J. He, “A new approach to nonlinear partial differential equations,” Communications in Nonlinear Science & Numerical Simulation, vol. 2, no. 4, pp. 230–235, 1997. View at Publisher · View at Google Scholar · View at Scopus
  23. J.-H. He and X.-H. Wu, “Construction of solitary solution and compacton-like solution by variational iteration method,” Chaos, Solitons and Fractals, vol. 29, no. 1, pp. 108–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. J.-H. He, “Variational iteration method-Some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. G.-Y. Wang, J.-H. He, and L.-F. Mo, “Variational iteration method for nonlinear oscillators: a comment on ‘Application of laplace iteration method to study of nonlinear vibration of laminated composite plates’,” Latin American Journal of Solids and Structures, vol. 11, no. 2, pp. 344–347, 2014. View at Publisher · View at Google Scholar · View at Scopus
  26. Y. Zhao and A. Xiao, “Variational iteration method for singular perturbation initial value problems,” Computer Physics Communications, vol. 181, no. 5, pp. 947–956, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. Y. Zhao, A. Xiao, L. Li, and C. Zhang, “Variational iteration method for singular perturbation initial value problems with delays,” Mathematical Problems in Engineering, vol. 2014, Article ID 850343, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. R. N. Prajapati, R. Mohan, and P. Kumar, “Numerical solution of generalized Abel’s integral equation by variational iteration method,” American Journal of Computational Mathematics, vol. 2, no. 4, pp. 312–315, 2012. View at Publisher · View at Google Scholar
  29. H. Liu, A. Xiao, and L. Su, “Convergence of variational iteration method for second-order delay differential equations,” Journal of Applied Mathematics, vol. 2013, Article ID 634670, 9 pages, 2013. View at Google Scholar · View at MathSciNet
  30. X. Chen and L. Wang, “The variational iteration method for solving a neutral functional-differential equation with proportional delays,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2696–2702, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  31. G.-C. Wu, “A fractional variational iteration method for solving fractional nonlinear differential equations,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2186–2190, 2011. View at Publisher · View at Google Scholar · View at Scopus
  32. H. Jafari and H. Tajadodi, “He's variational iteration method for solving fractional Riccati differential equation,” International Journal of Differential Equations, vol. 2010, Article ID 764738, 8 pages, 2010. View at Google Scholar · View at MathSciNet
  33. A.-M. Yang, J. Li, H. M. Srivastava, G.-N. Xie, and X.-J. Yang, “Local fractional laplace variational iteration method for solving linear partial differential equations with local fractional derivative,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 365981, 8 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  34. S. M. Amer, M. H. Saleh, M.-A. Mohamed, and N. S. Abdelrhman, “Variational iteration method and Adomian decomposition method for fourth-order fractional integro-differential equations,” International Journal of Computer Applications, vol. 80, no. 6, pp. 7–14, 2013. View at Publisher · View at Google Scholar
  35. H. Liu, A. Xiao, and Y. Zhao, “Variational iteration method for delay differential-algebraic equations,” Mathematical and Computational Applications, vol. 15, no. 5, pp. 834–839, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  36. B. Ibiş and M. Bayram, “Numerical comparison of methods for solving fractional differential-algebraic equations (FDAEs),” Computers & Mathematics with Applications, vol. 62, no. 8, pp. 3270–3278, 2011. View at Publisher · View at Google Scholar · View at Scopus